# SDR UPS804317

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Rt Le Slot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND A CRACK IN THE RIGHT WING OUTBOARD MID-SLOT PANEL.  MAINTENANCE REPLACED THE SLOT PANEL PER MM 27-80-02.
